Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Bleeding before taking depo injection and feeling sick - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2009
Answered : 636 Questions

Doctor :  
hi
Doctor :  
How can i help you
User :   hi. i am 20 years old and have been on the depo injection for 5 years and have never had any problems or bleeding until recently. with the last two injections i recieved 1-2 weeks before having them i would bleed continuosly until i had it. i only had my last injection one month ago and have started bleeding and feeling sick, please could you tell me whats happeneing
Doctor :  
please give me some time to read the history
User :   ok
Doctor :  
I will help you in this
Doctor :  
Can i ask few questions ?
User :   yep
Doctor :  
Were your previous menstrual cycles regular
User :   before i was on the depo yes but once on it i have never bled
Doctor :  
Ok
Doctor :  
do you have any white discharge ?
User :   yes but i always have
Doctor :  
ok

Doctor :   Is it foul smelling ?
Doctor :   Dear User, your free trial is over. Once you pay you can chat with our doctor for any length of time. Thanks for your co-operation.
Doctor :   Dear User, your free trial is over. Once you pay you can chat with our doctor for any length of time. Thanks for your co-operation.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor